Return to Index  

I am taking lupron and feeling terrible

September 8 2011 at 6:36 PM
anon  (no login)

 

headache, very nauseous, now supposed to cut down on the lupron and add estrace . is this going to make me feel sicker?How about the progesterone what will that do?
i guess we need to keep our eye on the prize. It is kind of hard these days. I am very emotional also. Wow we we go through.

 
 Respond to this message   
Responses

  1. I don't like it either. - Mrs. M on Sep 8
  2.  
  3. Many people feel sick on Lupron - E&H on Sep 8
  4.  
  5. My experience - Christine on Sep 8
  6.  
  7. Did the bad side effects start right away? - Anonymous on Sep 8
    1. side effects for me started about a week or so after i stated taking it - anon on Sep 9
     
  8. Hate lupron,,, - Maggie on Sep 8
  9.  
  10. i just did my lupron depot shot.... - LMD on Sep 8
  11.  
  12. I was a mad woman - Ann on Sep 9
  13.  
  14. I am so lucky - BlessedThistle on Sep 9
  15.  
  16. I was mostly ok, just got a wee bit sad for 2 days, after being on it for a week - Pict on Sep 9
  17.  
  18. My experience - Christine on Sep 9
  19.  
Find more forums on FertilityCreate your own forum at Network54
 Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement